×

zbMATH — the first resource for mathematics

Longest circuits in triangular and quadrangular 3-polytopes with two types of edges. (English) Zbl 0757.05073
Summary: The paper deals with the longest circuits in triangular and quadrangular 3-polytopes with two types of edges. Hamiltonicity and shortness invariants for several families of the mentioned 3-polytopes are determined. Three relationships among some subfamilies of triangular and quadrangular 3-polytopes are given.

MSC:
05C40 Connectivity
05C45 Eulerian and Hamiltonian graphs
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] EWALD G.: Hamiltonian circuits in simplicial complexes. Geometriae Dedicata 2, 1973, 115-125. · Zbl 0272.57008
[2] EWALD G.: On shortness exponents of families of graphs. Israel J. Math., 16, 1973, 53-61. · Zbl 0271.05107
[3] EWALD G., KLEINSCHMIDT P., PACHNER U., SCHULZ, CH.: Neuere Entwick- lungen in der kombinatorischen Konvexgeometrie. Contributions to geometry (ed. J. Tolke, J. M. Wills), Birkhäuser Verlag, Basel 1979, 131-169.
[4] GRÜNBAUM B.: Convex polytopes. Wiley, New York 1967. · Zbl 0163.16603
[5] GRÜNBAUM B.: Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76, 1970, 1131-1201. · Zbl 0211.25001
[6] GRÜNBAUM B., MALKEVITCH J.: Pairs of edge-disjoint Hamiltonian circuits. Aequatines Math. 14, 1976, 191 - 196. · Zbl 0331.05118
[7] GRÜNBAUM B., WALTHER H.: Shortness exponents of families of graphs. J. Combinatorial Theory (A) 14, 1973, 364-385. · Zbl 0263.05103
[8] HARANT J., WALTHER H.: Some new results about the shortness exponent in polyhedra graphs. Čas. pěst. mat., 112, 1987, 114-122. · Zbl 0642.05039
[9] JACKSON B.: Longest cycles in 3-connected cubic graphs. J. Combinatorial Theory (B) 41 1986, 17-26. · Zbl 0591.05040
[10] JENDROĽ S., JUCOVIČ E.: On quadrangular convex 3-polytopes with at most two types of edges. Discrete Math. 78, 1989, 297-305. · Zbl 0691.52004
[11] JENDROĽ S., JUCOVIČ E., TRENKLER M.: Vertex-vectors of quadrangular 3-polytopes with two types of edges. Combinatories and Graph Theory, Banach Center Publications, Vol. 25, PWN - Polish Scientific Publishers, Warsaw 1989, 93-111. · Zbl 0705.05043
[12] JENDROĽ S., MIHÓK P.: On a class of Hamiltonian polytopes. Discrete Math. 71, 1988, 233-241. · Zbl 0655.05045
[13] JENDROĽ S., TKÁČ M.: On the simplicial 3-polytopes with only two types of edges. Discrete Math. 48, 1984, 229-241. · Zbl 0536.52003
[14] JUCOVIČ E.: Konvexné mnohosteny. Veda, Bratislava, 1981
[15] ORE O.: The four-color problem. Academic Press, New York-London, 1967. · Zbl 0149.21101
[16] OWENS P. J.: Shortness parameters of families of regular planar graphs with two or three types of faces. Discrete Math. 39, 1982, 199-201. · Zbl 0492.05051
[17] OWENS P. J.: Regular planar graphs with faces of only two types and shortness parameters. J. Graph Theory 8, 1984, 253-275. · Zbl 0541.05037
[18] OWENS P. J.: Non-hamiltonian simple 3-polytopes with only one type of face besides triangles. Annals of Discrete Math. 20, 1984, 241-251. · Zbl 0571.05033
[19] OWENS P. J.: Simple 3-polytopal graphs with edges of only two types and shortness coefficients. Discrete Math. 59, 1986, 107-114. · Zbl 0586.05027
[20] PAREEK C. M.: On the maximum degree of locally hamiltonian non-hamiltonian graphs. Utilitas Mathematica 23, 1983, 101-120. · Zbl 0523.05048
[21] TRENKLER M.: On the face-vector of a 5-valent convex 3-polytope. Mat. Časopis 25, 1975, 351-360. · Zbl 0313.52004
[22] ZAKS J.: Shortness coeffìcient of cyclically 5-connected cubic planar graphs. Aequationes Math. 25, 1982, 97-102. · Zbl 0518.05045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.